# SDR R61A201904080359

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 15,162 hours, 10,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Frames 24-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FWD CARGO DOOR SURROUNDING STRUCTURE FWD DOOR FINGER PLATE HAS CORROSION.  REPLACED CORRODED FWD CARGO DOOR FWD FINGER DOUBLER REF SRM 51-40-08
